MAUDE Adverse Event Report: Siemens Healthcare Diagnostics, Inc. Atellica IM Anti-Hepatitis B surface Antigen 2 (aHBs2); Test, Hepatitis B (B Core, Be Antigen, Be Antibody, B Core Igm)

Siemens Healthcare Diagnostics, Inc. Atellica IM Anti-Hepatitis B surface Antigen 2 (aHBs2); Test, Hepatitis B (B Core, Be Antigen, Be Antibody, B Core Igm)
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer alleges an atellica im atellica im anti-hepatitis b surface antigen 2 (ahbs2) discordant positive (reactive) result for a patient compared to negative hepatitis b serology results tested in another laboratory on an alternate method.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer alleges an atellica im atellica im anti-hepatitis b surface antigen 2 (ahbs2) discordant positive (reactive) result for a patient compared to negative hepatitis b serology results tested in another laboratory on an alternate method.There are no allegations of patient or user intervention or adverse health consequences due to the event.

Brand Name
Atellica IM Anti-Hepatitis B surface Antigen 2 (aHBs2)
Common Device Name
Test, Hepatitis B (B Core, Be Antigen, Be Antibody, B Core Igm)
Manufacturer (Section D)
Siemens Healthcare Diagnostics, Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics, Inc.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key50515062
Report Number1219913-2026-00171
Device Sequence Number18469022
Product Code LOM
UDI-Device Identifier00630414597836
UDI-Public(01)00630414597836(10)31535179(17)271017
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P100039-S016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995453
Device Lot Number31535179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown